# SDR REXA2022031000394

- Difficulty date: February 22, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R CORRODED BETWEEN FS 310 AND FS 364. - "REMOVED AND REPLACED FWD INTERCOSTAL AT STRG 20R IAW CRJ 900 SRM 51-42-06-001-001-A01. REMOVED, LOCATED , DRILLED NEW FWD AND CENTER INTERCOSTALS AT STRG 20R BETWEEN FS 310-364 IAW CRJ 900 SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01. REMOVED CORROSION ON AFT SECTION BETWEEN FS 349-364 AND FOUND TO BE IN LIMITS IAW CRJ 900 SRM 53-21-03-101-002-A02 AND 51-21-06-001-001-A01, RESTORED FINISH IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-21-11-001-001-A01.
